# SDR COMA0760418

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 31,530 hours, 29,497 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT 5131 - PAX SERVICE UNIT DROPPED FROM CEILING ABOVE ROWS 9-12B.  DIVERTED TO JFK, LANDED WITHOUT INCIDENT.  REINSTALLED, NO FURTHER DEFECTS.
